# SDR 07FDEA00914

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug DC-10-10
- Aircraft serial: 46973
- Aircraft time: 51,055 hours, 19,129 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/EDGE FWD OF PRESSURE "REFUEL" PANEL AT XORS 510 TO XORS 538 DENTED 2 AREAS.  REMOVED, REPLACED, FABBED AND INSTALLED DOUBLER IAW DC10 SRM 57-00-01 FIG 4 SHEET 2 VOL I .  ALODINED AND PRIMED IAW DC10 SRM 51-21-01 VOL II.
